# SDR SWAA2012112609745

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546559
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP AT BS 927 AND STR 24R IN AFT CARGO COMPARTMENT.  REPLACED TIE CLIP LOC AT BS 927 AND STR 24R IN AFT CARGO COMPARTMENT IAW SRM B737-500 51-10-02 ITEM 8 AND DRAWING 65-46559.
